RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sukhonos Andrei Grigor'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:164
Abstract pages:864
Full texts:185
References:58
E-mail:

http://www.mathnet.ru/eng/person43574
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. A. Stepanova, E. E. Skurikhin, A. G. Sukhonos, “Category of Chu spaces over $S-Act$ category”, Sib. Èlektron. Mat. Izv., 14 (2017),  1220–1237  mathnet
2009
2. A. G. Sukhonos, “A cohomological characteristic for the length and width of a partially ordered set”, Fundam. Prikl. Mat., 15:7 (2009),  217–227  mathnet  mathscinet; J. Math. Sci., 169:5 (2010), 705–712  scopus
2008
3. E. E. Skurikhin, A. G. Sukhonos, “Grothendieck topologies on Chu spaces”, Mat. Tr., 11:2 (2008),  159–186  mathnet  mathscinet  elib; Siberian Adv. Math., 19:3 (2009), 192–210  elib
2005
4. E. E. Skurikhin, A. G. Sukhonos, “Cohomologies and dimensions of Chu spaces”, Dal'nevost. Mat. Zh., 6:1-2 (2005),  14–22  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019